# SDR SWAA051197

- Difficulty date: April 22, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 25,973 hours, 21,391 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND L2 DOOR EVACUATION SLIDE PRESS IND OUT OF VIEW.  ADJUSTED SLIDE ASSY PER MM.
